# SDR FDEA201101260381

- Difficulty date: January 26, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 64,999 hours, 11,719 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67682
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP INBD VANE, UPPER AND LOWER SURFACE FOUND DELAMINATED BETWEEN NR 1 AND NR 2 VANE TRACK.  REMOVED AND REPALCED AS PER AMM 27-50-33-4 REVISION   69.0  FLAP VANE ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-50-32-5 REVISION 69.0.  FOUND SATISFACTORY.
